# SDR O2GA2018022381701

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N817UP
- Make and model: Beech B300
- Aircraft serial: FL894
- Aircraft time: 3,066 hours, 2,614 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 4394A
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,066 hours, 2,614 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  FOLLOWED ABNORMAL CHECKLIST,  CONFIRMED THREE GREEN.  DIVERTED.  LANDING WAS UNEVENTFUL.  REMOVED AND REPLACED A DEFECTIVE LANDING GEAR HANDLE. SYSTEM OPS CHECKS ACCOMPLISHED. AIRCRAFT WAS RETURNED TO SERVICE.
